# SDR 20010501CW006

- Difficulty date: March 13, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N5076
- Make and model: Scwzer G164A
- Aircraft serial: 1111
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 212359
- Part serial: 15737
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RECORDS ON  CYLINDERS.  AIRCRAFT LOST POWER AFTER TAKE OFF AND LANDED LONG, RAN INTO WOODS (DESTROYED AIRCRAFT)  PILOT UNHURT.  INVESTIGATION REVEALED NR 2 ENGINE CYLINDER VAS CRACKED FROM THE INTAKE VALVE HOLE TO SPARK PLUG HOLE,  ALMOST COMPLETELY AROUND THE CYLINDER.
